Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diagnosed with renal parenchymal disease, high creatinine levels, itching in lower legs. History of diabetes. Treatment?

H name is father aged 62 is diagnosed with grade 1 renal parenchymal disease.He suffers from diabetes and his Creatinine is 2.3.He is currently complaining of itchy sensational feeling in his lower legs.will he be cured?what treatment is recommended and available in SSSSS ?please also suggest food he should avoid n take.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your post.
Renal parenchymal disease in diabetic patient is common and may eventually lead to kidney failure. Creatinine is toxin produced in our body it can not be excreted properly by kidney when it is damaged leading to high levels of creatinine in blood and it may present with skin itching and swelling.
Recommended aim is to control sugar levels by dietary changes and medication. Foods rich in carbohydrate and proteins are avoided. Skin scratching should be avoided.
You are advised to visit diabetologist and nephrologist for further management.
Hope it helps.
Take Care!
Answered: Sat, 30 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor